# SDR AWXA200300686

- Difficulty date: May 14, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657193086
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK THE RT OUTBOARD HINGED FLAP TRAILING EDGE WAS FOUND DELAMINATED.  MAINTENANCE REMOVED DAMAGE AND PERFORMED COMPOSITE REPAIR IAW BAC5514-589/5101 AND DWG 65-71930.
